Advertisement

Ukrainian Mathematical Journal

, Volume 71, Issue 8, pp 1273–1281 | Cite as

On the Dynamics of a Quasistrictly Non-Volterra Quadratic Stochastic Operator

  • A. Yu. KhamrayevEmail author
Article
  • 4 Downloads

We find all fixed and periodic points for a quasistrictly non-Volterra quadratic stochastic operator on a two-dimensional simplex. The description of the limit set of trajectories is presented for this operator.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    S. N. Bernstein, “Solution of one mathematical problem connected with the theory of hereditary,” Uchen. Zap. Nauch.-Issled. Kafed. Ukr. Otdel. Mat., No. 1, 83–115 (1924).Google Scholar
  2. 2.
    R. L. Devaney, An Introduction to Chaotic Dynamical Systems, Westview Press (2003).Google Scholar
  3. 3.
    U. U. Zhalimov and U. A. Rozikov, “On the dynamics of strictly non-Volterra quadratic stochastic operators on a two-dimensional simplex,” Mat. Sb., 200, No. 9, 81–94 (2009).MathSciNetCrossRefGoogle Scholar
  4. 4.
    U. U. Jamilov, “On symmetric strictly non-Volterra quadratic stochastic operators,” Discontinuity, Nonlinearity, Complexity, 5, No. 3, 263–283 (2016).MathSciNetCrossRefGoogle Scholar
  5. 5.
    A. J. M. Hardin and U. A. Rozikov, A Quasi-Strictly Non-Volterra Quadratic Stochastic Operator, Preprint arXiv: 1808.00229 (2018).Google Scholar
  6. 6.
    H. Kesten, “Quadratic transformations: a model for population growth. I,” Adv. Appl. Probab., 2, No. 1, 1–82 (1970).MathSciNetCrossRefGoogle Scholar
  7. 7.
    R. N. Ganikhodzhaev, F. M. Mukhamedov, and U. A. Rozikov, “Quadratic stochastic operators: results and open problems,” Infin. Dimens. Anal. Quantum Probab. Relat. Fields, 14, No. 2, 279–335 (2011).MathSciNetCrossRefGoogle Scholar
  8. 8.
    R. N. Ganikhodzhaev, “Quadratic stochastic operators, Lyapunov function, and tournaments,” Mat. Sb., 83, No. 8, 119–140 (1992).zbMATHGoogle Scholar
  9. 9.
    R. N. Ganikhodzhaev, “Map of fixed points and Lyapunov functions for one class of discrete dynamical systems,” Mat. Zametki, 56, No. 5, 40–49 (1994).MathSciNetzbMATHGoogle Scholar
  10. 10.
    R. N. Ganikhodzhaev, “One family of quadratic stochastic operators acting in S 2,Dokl. Akad. Nauk Uzb. SSR, No. 1, 3–5 (1989).Google Scholar
  11. 11.
    Yu. I. Lubich, Mathematical Structures in Population Genetics [in Russian], Naukova Dumka, Kiev (1983).Google Scholar
  12. 12.
    F. Mukhamedov and N. Ganikhodjaev, Quantum Quadratic Operators and Processes, Springer, New York (2015).CrossRefGoogle Scholar
  13. 13.
    F. M. Mukhamedov, “On the infinite-dimensional Volterra quadratic operators,” Usp. Mat. Nauk, 55, No. 6, 149–150 (2000).CrossRefGoogle Scholar
  14. 14.
    S. M. Ulam, A Collection of Mathematical Problems, Interscience Publishers, New York (1960).zbMATHGoogle Scholar

Copyright information

© Springer Science+Business Media, LLC, part of Springer Nature 2019

Authors and Affiliations

  1. 1.Karshi State UniversityKarshiUzbekistan

Personalised recommendations